# SDR R61A201905230535

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 29,829 hours, 23,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Evac Slide
- Component: Slide
- Component part number: 4A40117
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GIRT BAR ARMING/DISARMING CABLE BROKEN. R2 SLIDE PARTIALLY DEPLOYED DUE TO BROKEN FLEXBALL CABLE. R&R R2 DOOR FLEXBALL CABLE AND SLIDE.
